# SDR 2007FA0000797

- Difficulty date: August 9, 2007
- Submitted: September 10, 2007
- Operation: General aviation
- Aircraft: N58776
- Make and model: Cessna 182P
- Aircraft serial: 18262288
- Engine: Cont O470*
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cap
- Part number: FC100
- Condition: Venting
- Location: Fuel Cell
- Part time: 40 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: B

## Discrepancy

FUEL CAPS WERE INSTALLED ON AIRCRAFT IAW STC SA2376CE AND HAD BEEN IN SERVICE FOR ABOUT 40 HOURS IN A 4 MONTH PERIOD. THEY BEGAN VENTING FUEL FROM BOTH TANKS RESULTING IN A FORCED EMERGENCY LANDING DUE TO FUEL STARVATION.
